... for panic disorder... i feel awfel.. i have jittery eyes, i cry alot and about abillion other issues.. i quit taking them because the worse i got over the past 4 years the higher dosage my doctor gave me until i was humongous overweight and all i wanted to do was lay around... im so confused and so upset that i feel the way that i do now because i feel that in order to be able to have a knormal energy lev and not weigh a million pounds is to suffer my panic attacks... i have been on soooo many medications frm the time i was about 10 until now 34 on and off and that only time i have been thin at all is when i am medicine free... so for me its either panic, thinner and at least sort of healthy or zombie and depressed and fat... ive had suicidal thoughts .. lots and that scares the hell out of me ... i am so confused
Nessagirl, first off, you really should just go back on them. Then, call your doctor, and tell him that you want to get off of your meds. Let him know that you've had weight problems with them, and don't have a normal amount of energy.
Now, if these are your problems, there are meds that can help. Perhaps the doctor can give you something to speed up your metabolism that would work well with the meds, in addition to giving you an extra amount of energy. There are always options.
If you still want to get off the meds, you still need to talk to your doctor. It might not be the best idea to stop two at once, not only two, but cold turkey. It can potentially create the whole process to last longer than if you simply tapered off of them slowly.
It sounds obvious that you need something, however, have not found the correct combo. I know that the process can be sooo frustrating, and that being an understatement, however, have you tried the SNRI's? Many find them to be less sedating and even a bit energizing. Some of the old TCA's may be worth exploring as well, not all medications from the past are bad either in certain cases.
Anyways, I just hope that you give your doctor a call, or even think about seeing a new doctor, maybe someone with a fresh perspective would be a good thing. I really hope that this is of some help, and I'm going to friend you in case you should ever want to ask any questions in private.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 1 answer
Anxiety - I stopped taking Xanax is there anything I can possibly take to help my withdrawl symptom?
Posted 9 Oct 2012 • 4 answers
Posted 16 Apr 2013 • 1 answer
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers
Posted 10 Nov 2016 • 1 answer